# SDR AXSA2017121100001

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N113WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110318
- Aircraft time: 26,478 hours, 39,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 13015001
- Condition: Empty
- Location: Mlg
- Part time: 39,361 hours, 39,361 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOSE WHEEL WILL NOT COME UP DURING FLIGHT AND DURING LANDING NOSE WHEEL WAS NOT CENTER.
